MathSciNet Relay Station
MathSciNet bibliographic data
MR1501028 11F27 (39B32)
Van Vleck, E. B.; H'Doubler, F. A study of certain functional equations for the $\theta$-functions. Trans. Amer. Math. Soc. 17 (1916), no. 1, 9–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement